# SDR AALA202101229009

- Difficulty date: December 18, 2020
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 19,963 hours, 7,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK ON SHEAR PLATE LOCATED BETWEEN FR 68 TO FR 70 AT LEVEL STR 23L IN PASSENGER CABIN.  REPLACED SHEAR PLATE LOCATED BETWEEN FR 68 TO FR 70 AT LEVEL STR 23L IN PASSENGER CABIN, PER SRM 51-42-11-801.
